# SDR CALA2015072994168

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 55,694 hours, 22,630 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM UPPER FLANGE AT FRAME 43 CENTER & AFT HOLE, CENTER HOLE AT 12 O CLOCK & AFT HOLE 6 O CLOCK POSITION, CRACKED.  REPAIRED IAW EA 5331-017 04 LEFT SIDE BOX BEAM FRAME 43.
